# SDR AU990397

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Component: Garrtt, GTCP85129K
- Stage of operation: CR
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) APU FIRE.  DAMAGE WAS FOUND AROUND THE EGT THERMOCOUPLE AND WIRING AND EVIDENCE OF DAMAGE IN THE LOWER EXHAUST SHROUD AREA ADJACENT TO THE EGT HARNESS.
